# SDR DALA2021032501783

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 INITIAL INSPECTION: CORROSION ON INTERCOSTAL FROM STA 1520 TO 1540 BTW S29 AND 30R. CORRECTIVE ACTION: SUMMARY OF NRC 00411: CORROSION ON INTERCOSTAL FROM STA 1520 TO 1540 BTW S29 AND 30R WAS REPAIRED PER B757-300 SRM. (1763195)
